MAUDE Adverse Event Report: ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL

ABBOTT VASCULAR INC. HERCULINK ELITE; STENT, RENAL
Model Number 1011487-15
Medical Device Problem Codes Off-Label Use (1494); Failure to Advance (2524); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6 medical device problem code: 1494 - incorrect anatomy.A visual inspection was performed on the returned device.The reported stent dislodgement and stent deformation was confirmed.The reported failure to advance could not be replicated in a testing environment as it was related to operational context of the procedure.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.It was reported the procedure was to treat a mildly calcified and moderately tortuous lesion in the right vertebral artery.It should be noted that the rx herculink elite peripheral stent system instructions for use specifies: the rx herculink elite¿ peripheral stent system is indicated for improving arterial luminal diameter in patients with atherosclerotic lesions in renal arteries.It is unknown if the ifu deviation directly caused or contributed to the reported event.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported issue appears to be related to circumstances of the procedure.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a mildly calcified and moderately tortuous lesion in the right vertebral artery.The 9.0x39mm omnilink elite stent was implanted without issue on (b)(6) 2022.The patient returned on (b)(6) 2024 for another procedure.The 4.0x15mm rx herculink elite stent delivery system (sds) was advanced however could not cross through the previously implanted omnilink elite stent.The sds was removed and it was noted the stent was damaged and mislocated on the balloon.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HERCULINK ELITE
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21546255
Report Number2024168-2025-02410
Device Sequence Number12512463
Product Code NIN
UDI-Device Identifier08717648077838
UDI-Public(01)08717648077838(17)260831(10)3090561
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number1011487-15
Device Catalogue Number1011487-15
Device Lot Number3090561
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2025
Initial Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown